Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Post sex, big irritating bumps on upper thighs, antibiotics

After having sex I developed small red bumps on upper thighs which turn into big irritating bumps after a few days. I got tested for STD s and everything checked out okay. My doctor put me on antibiotics for a couple of months for my condition. I had sex with the same partner and the red bumps came back. This is very frustrating, can u please tell me what this is?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for using Health Care Magic
I would be pleased to answer your question .
Possibilities include : Candidal ( Fungal Folliculitis ) , Bacterial Folliculitis . It seems to be a folliculitis that is the inflammation of the Hair follicle . These develop after close contact and can result in them becoming bigger over a period of time .
Antibiotic cream application and intake depending on the bacterial or fungal cause is to be decided by the treating Dermatologist on visual examination of the lesions .
Thanks and Take care
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor